# SDR REXA201100137

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 18,927 hours, 16,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 18,927 hours, 16,636 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FOUND CRACKED.  COMPLIED WITH 559 REPAIR IAW BOMBARDIER REO 601R-53-41-260 REV E STEP 1-14 AND REO 601R-53-41-609 REV B DEVIATION E.
